# SDR DXTA2024090500416

- Difficulty date: September 2, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 8,297 hours, 6,442 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Shimmy Dampener
- Part number: 21174000403
- Part serial: 00809
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SEAT, RIGHT RUDDER PEDAL REQUIRES EXCESSIVE PRESSURE FOR A NORMAL CONTROL RESPONSE. MORE THAN NORMAL PRESSURE IS REQUIRED AT TAXI SPEEDS, EXCESSIVE PRESSURE IS REQUIRED AT TAKEOFF AND LANDING SPEEDS. THE PLANE PULLS TO THE LEFT ON TAKEOFF AND LANDING WITHOUT RIGHT RUDDER INPUT. CORRECTIVE ACTION: PER EMBRAER'S RECOMMENDATION, REMOVED AND REPLACED SUSPECT FAULTY SHIMMY DAMPER IAW PHENOM 300 MM 32-31-06. PERFORMED SEVERAL STRAIGHT-LINE TAXI CHECKS. NO ABNORMAL PULLING WAS NOTED AT SLOW OR HIGH TAXI SPEEDS.
